# SDR CALA9700946

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT SIDE OF VERTICAL STABILIZER INNER COMPARTMENT AT RIB NR 2 AND STRINGER NR 7.  THE CRACKED AREA WAS CUT OUT, A REPAIR WAS INSTALLED IAW SRM 55-30-05.
